Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Since starting the pill...

I have had nausea almost every day, especially after I eat, my sister who's an RN says its because my body is getting used to the hormones. Also, I would change to a different pill but this one is already the lowest dose they have. Am I just rejecting the pill or what?

Answer Question
 
Anonymous

Asked by Anonymous at 9:24 PM on Nov. 8, 2008 in Health

Answers (3)
  • It really depends on how long you've been taking the pill. I'd give it a couple of months(same thing happened to me). My body has bad reactions to hormonesas well so I'm now using merina(sp?)which has a low-hormone dosage, and no estrigine, which turns out my body has a better reaction to than say using a low-estrigine pill. I originally used Ortho Tri-Cyclene Lo. :p Any help to you?
    Rockyschick

    Answer by Rockyschick at 9:54 PM on Nov. 8, 2008

  • i have the same problem with all bc. currently i am on yaz and have had the least sickness with it. i have taken ortho tri cyclen lo and lo orval and the ring and the patch and the mirena. i think the problem i am having with yaz is fatigue. some people just can't take the hormones. so really the soulutions for those ladies are the paraguard iud which is copper and has no hormones, condoms, or natural family planning. also what the other person said about estrogen is right. try the low estrogen pills.
    sterlids

    Answer by sterlids at 1:36 PM on Nov. 9, 2008

  • When do you take the pill? Mine gave me alot of nausea so I started taking it right before bed and I dont get nauseated any more
    Med109

    Answer by Med109 at 11:38 PM on Nov. 9, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN